My sister suffers with the same trouble and no-one knows what is wrong.
When she takes a bath water somehow gets up into her stomach and causes pain and bloating.
Also gets thrush from taking a bath. Even when there is nothing alse in the water, just tap water.
Why does this happen?
Thrush is a yeast infection. Abdominal and stomach bloating can also indicate yeast in the digestive tract. It could be that the warmth of the bath causes the yeast to flare up.
There are good medications for it. Nystatin and diflucan are possibilities. Also, consuming good probiotics are very helpful. There are natural sources like yogurt, but you can also buy probiotic capsules to take. It also helps to sprinkle probiotics in your mouth for thrush to restore the balance of bacteria.
It is important to restrict sugar intake. No added sugar or sweets, and limit fruit and white rice and white bread, things that convert quickly to sugar in the body. Sugar just feeds the yeast. Garlic is a good natural supplement that counteracts the yeast.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.